# SDR AU971508

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A135BRM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Condition: Cracked
- Location: Prop Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNER BULKHEAD CRACKED IN AREA AROUND THREE MOUNTING BOLT HOLES.
